MathSciNet Relay Station
MathSciNet bibliographic data
MR774905 65L10 (34B15 65L07)
Holmes, Philip; Spence, David On a Painlevé-type boundary value problem. Quart. J. Mech. Appl. Math. 37 (1984), no. 4, 525–538.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement